Jump to content
CrazyBoards.org

anxious all the time leading to vomiting all the time


Recommended Posts

ive been a nervous wreck since getting off of effexor with all the brain zaps nausea insomnia etc that ive been vomiting after every male. i think im going to get sick if i keep this up and was wondering whether a benzo, remeron or other drug to control my anxiety during withdrawal... i have a doc app monday and was wondering if you guys can help give me med ideas i can ask my doc about as a temporary solution for dealing with the anxiety from the withdrawal process

Link to comment
Share on other sites

Didn't you just start a thread about eating too much and gaining weight on your meds? Someone in that thread mentioned that perhaps you might be a little manic. Could this indeed be the case? Talk to your pdoc.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...